Archiv der Mathematik

, Volume 78, Issue 4, pp 283–290

Exponential type of hypercyclic entire functions

  • L. Bernal-González
  • A. Bonilla-Ramírez
  • 53 Downloads

Abstract.

In this paper the exponential type of hypercyclic entire functions with respect to a sequence¶\( (\Phi_{n}(D)) \) of differential operators is considered, where every \( \Phi_n \) is an entire function of exponential type. We prove that under suitable conditions certain rates of growth are possible for hypercyclicity while others are not. In particular, our statements extend the negative part of a sharp result on growth of D-hypercyclic entire functions due to Grosse-Erdmann, and are related to a result by Chan and Shapiro about the existence of \( \Phi(D) \)-hypercyclic functions in certain Hilbert spaces of entire functions.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2002

Authors and Affiliations

  • L. Bernal-González
    • 1
  • A. Bonilla-Ramírez
    • 2
  1. 1.Departamento de Análisis Matemático, Facultad de Matemáticas, Apdo. 1160, Avenida Reina Mercedes, 41080-Sevilla, Spain, e-mail: lbernal@us.esES
  2. 2.Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de La Laguna, Tenerife, Canary Island, Spain, e-mail: abonilla@ull.esES

Personalised recommendations